# SDR IXXA2022101601

- Difficulty date: October 16, 2022
- Submitted: October 16, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410226A
- Part serial: 00242
- Condition: Delaminated
- Location: Rt Nr 11 Slat
- Part time: 124,341 hours, 22,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 11 SLAT HAS DELAM ON UPPER WEDGE. TAP TEST BAD.
